# SDR 08FDEA03497

- Difficulty date: August 18, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 6R AT BS 686 IN MAIN CABIN.  CORROSION FOUND BEYOND SRM LIMITS.  REPAIR CARRIED OUT IAW SRM 51-40-02 REV 93.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
